Top answers from doctors based on your search:
Disclaimer

does steroid shot help with arthritis

A 51-year-old female asked:
Dr. Louise Andrew
A Verified Doctor answered
A US doctor answered Learn more
Sounds dangerous: An injected knee should hurt for only a short while if what is injected is, like steroids, anti-inflammatory. You might have an infection, which co ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 62-year-old female asked:
Dr. Adam Elisha
7 years experience Rheumatology
Abnormal : This is not an expected reaction to a steroid injection of the thumb. Unclear if your new pain is actually related to the injection. I would strongly ... Read More
1
1 thank
A 63-year-old female asked:
Dr. David Ellis
42 years experience Family Medicine
Tenosynovitis: You could be developing a tendon or tendon sheath problem where the tendon rubs against the sheath and can form cysts, scarring and certainly pain. Ic ... Read More
1
1 thank
A 69-year-old female asked:
Dr. Laura Yauch
Specializes in Family Medicine
Might still help: You may want to consider a few days of naproxen taken with food to continue to support the anti inflammatory effect of the shot. Prednisone can make ... Read More
1
1 thank
A 30-year-old member asked:
Dr. Kevin Watson
19 years experience Orthopedic Surgery
Depends on location: Steroid injections in the hand and feet seem to be the most painful. Injections in the knees and shoulders are painful, but to a much lesser degree. ... Read More
5
5 thanks
A 39-year-old member asked:
Dr. Rada Ivanov
31 years experience Pulmonary Critical Care
No: It is as painful as any other shot.
A 40-year-old member asked:
Dr. Ronald Krauser
52 years experience Rheumatology
Often: However its benefits are transient.
A 35-year-old member asked:
Dr. Nick Debnath
20 years experience ENT and Head and Neck Surgery
Maybe, I usually: Counsel my patients against steroid injections for sinusitis alone. When steroids are needed for sinusitis, topical steroids or shorter oral tapers ar ... Read More
A 49-year-old member asked:
Dr. Ronald Krauser
52 years experience Rheumatology
Not related: Look for other causes. An acetylated steroid should not cause bloating.
A 41-year-old member asked:
Dr. Jay Park
Dr. Jay Park answered
50 years experience Pediatrics
No: No.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month